Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Characterization for Beurling-Björck space
and Schwartz space

Authors: Soon-Yeong Chung, Dohan Kim and Sungjin Lee
Journal: Proc. Amer. Math. Soc. 125 (1997), 3229-3234
MSC (1991): Primary 46F05, 46F12, 42B10
MathSciNet review: 1443817
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give an elementary proof of the equivalence of the original definition of Schwartz and our characterization for the Schwartz space $\mathcal {S}$. The new proof is based on the Landau inequality concerning the estimates of derivatives. Applying the same method, as an application, we give a better symmetric characterization of the Beurling-Björck space of test functions for tempered ultradistributions with respect to Fourier transform without conditions on derivatives.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46F05, 46F12, 42B10

Retrieve articles in all journals with MSC (1991): 46F05, 46F12, 42B10

Additional Information

Soon-Yeong Chung
Affiliation: Department of Mathematics, Sogang University, Seoul 121–742, Korea

Dohan Kim
Affiliation: Department of Mathematics, Seoul National University, Seoul 151–742, Korea

Sungjin Lee
Affiliation: Department of Mathematics, Daejin University, Pochun 487–800, Korea

Keywords: Fourier transform, Schwartz space, Beurling--Bj\"{o}rck space, tempered, ultradistributions
Received by editor(s): December 11, 1995
Additional Notes: This work was partially supported by GARC–KOSEF and BSRI
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1997 American Mathematical Society